# SDR 07FDEA01184

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,578 hours, 20,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK FOUND .75" IN UPPER SUPPORT LEG ON AFT SIDE OF FLOORBEAM FR 58 BETWEEN SEAT TRACK 4L AND 5L EXTENDING INTO FLOORBEAM WEBBING UNDER CLS ADAPTER IAW A310-200 AMM 53-16-11-6.  REMOVED DAMAGED AREA AND REPAIRED IAW AB DWG R53270150 AND EA 6-5310-107708.
